# SDR UIEA2018092802101

- Difficulty date: September 25, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 97,259 hours, 18,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 2231 STR 25L 1EA FASTENER FOUND CRACKED AT FRAME STRAP LAYER. CABIN STA 2231 STR 25L, FRAME STRAP 1 EA FASTENER HOLE CRACK AREA REPAIRED IAW SRM 53-60-15-2R-2 REPAIR 2 THIS REPAIR IS A CATEGORY B REPAIR.
